# SDR DALA2025031201930

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 24,677 hours, 11,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 1L DOOR WILL NOT ARM. F/A PANEL SLIDE INDICATION DOES NOT SHOW ARMED. CORRECTIVE ACTION: PERFORMED OPS CHECK OF 1L DOOR SLIDE ARMING FUNCTION. OPS NORMAL REF A321 AMM 52-11. A/C OK FOR SERVICE (7156502)
